# SDR QXEA0200034

- Difficulty date: January 4, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,006 hours, 14,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT FORWARD EMERGENCY EXIT ALL EIGHT DOOR STOPS CHAFED ON BEARING SURFACES.  REPAIRED IAW RD 8-52-349.
